# SDR FDEA2018110213074

- Difficulty date: November 1, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N127FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43547
- Aircraft time: 5,604 hours, 2,399 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Part number: 416T16031
- Condition: Unsecure
- Location: L1 Door
- Part time: 5,604 hours, 2,399 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL AT THE ACFT,  FOUND AN ESCAPE ROPE DROPPED DOWN  AT THE FRONT OF DOOR.   RESTORED THE L1 ENTRY DOOR ESCAPE ROPE IAW MM  25-61-04-2-1.  AIRCRAFT OK SERVICE.
